# SDR MASA2015062812192

- Difficulty date: June 28, 2015
- Submitted: June 28, 2015
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 27,198 hours, 22,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

14A EMERGENCY EXIT SIGN BULB INOPERATIVE.
